MathSciNet Relay Station
MathSciNet bibliographic data
MR2833508 (2012e:11182) 11R21 (11R37 11Y40)
Jones, John W.; Wallington, Rachel Number fields with solvable Galois groups and small Galois root discriminants. Math. Comp. 81 (2012), no. 277, 555–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement